# SDR DXTA20082869

- Difficulty date: February 12, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N956QS
- Make and model: Cessna 750
- Aircraft serial: 7500156
- Aircraft time: 6,835 hours, 4,314 cycles
- Engine: Allsn AE3007A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 991438011
- Condition: Fractured
- Location: Cockpit
- Part time: 6,835 hours, 4,314 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOTS WINDOW STARTED ARCING THEN SHATTERED IN FLIGHT THROUGH FL400. REMOVED AND REPLACED PILOTS WINDSHIELD, OPERATIONALLY AND LEAK CHECKS GOOD IAW MM 56-11-00.
